# SDR DALA2022122108285

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,148 hours, 27,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 ROTARY SNUBER LEVEL OUT LIMIT AT 1R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00066: 1R DOOR ROTARY SNUBBER WAS REPLACED BY SERVICEABLE ROTARY SNUBBER PER B757-200 AMM 52-11-10. (2545673)
